American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF

[2] P. Deift, L. C. Li, T. Nanda and C. Tomei. The Toda flow on a generic orbit is integrable. Bull. Amer. Math. Soc. 11 (1984) 367-368. MR 752800.
Abstract, references, and article information   
View Article: PDF

[3] Kentaro Mikami. The existence of a coadjoint equivariant momentum mapping for a semidirect product . Proc. Amer. Math. Soc. 82 (1981) 465-469. MR 612741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Bottkol. Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc. 83 (1977) 1060-1062. MR 0440615.
Abstract, references, and article information   
View Article: PDF

[5] Ernesto A. Lacomba. Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action. Bull. Amer. Math. Soc. 82 (1976) 150-152. MR 0400305.
Abstract, references, and article information   
View Article: PDF

[6] R. E. Meyer. Exponential action of a pendulum. Bull. Amer. Math. Soc. 80 (1974) 164-168. MR 0327111.
Abstract, references, and article information   
View Article: PDF

[7] Edward Kasner and Aaron Fialkow. Geometry of dynamical trajectories at a point of equilibrium . Trans. Amer. Math. Soc. 41 (1937) 314-320. MR 1501904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Aaron Fialkow. Initial motion in fields of force . Trans. Amer. Math. Soc. 40 (1936) 495-501. MR 1501887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aaron Fialkow. Trajectories and lines of force . Trans. Amer. Math. Soc. 38 (1935) 89-105. MR 1501803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. P. Williams. Non-synchronized relative invariant integrals . Trans. Amer. Math. Soc. 28 (1926) 198-206. MR 1501340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harold Hotelling. Three-dimensional manifolds of states of motion . Trans. Amer. Math. Soc. 27 (1925) 329-344. MR 1501317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. H. Gronwall. Differential variations in ballistics, with applications to the qualitative properties of the trajectory . Trans. Amer. Math. Soc. 22 (1921) 505-525. MR 1501183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William H. Roever. The southerly derivation of falling bodies . Trans. Amer. Math. Soc. 12 (1911) 335-353. MR 1500893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward Kasner. The theorem of Thomson and Tait and natural families of trajectories . Trans. Amer. Math. Soc. 11 (1910) 121-140. MR 1500857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George Wilber Hartwell. Plane fields of force whose trajectories are invariant under a projective group . Trans. Amer. Math. Soc. 10 (1909) 220-246. MR 1500835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward Kasner. Natural families of trajectories: conservative fields of force . Trans. Amer. Math. Soc. 10 (1909) 201-219. MR 1500834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward Kasner. Errata: ``Natural families of trajectories: conservative fields of force'' [Trans.\ Amer.\ Math.\ Soc. {\bf 10} (1909), no. 2, 201--219; 1500834] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward Kasner. Dynamical trajectories: the motion of a particle in an arbitrary field of force . Trans. Amer. Math. Soc. 8 (1907) 135-158. MR 1500779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edward Kasner. The trajectories of dynamics . Trans. Amer. Math. Soc. 7 (1906) 401-424. MR 1500757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1